Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018, Article ID 5217427, 10 pages
https://doi.org/10.1155/2018/5217427
Research Article

Time Optimal Control Laws for Bilinear Systems

Advanced System Laboratory (LSA), Tunisia Polytechnic School (EPT), University of Carthage, BP 743, 2078 La Marsa, Tunisia

Correspondence should be addressed to Salim Bichiou; moc.liamg@uoihcib.milas

Received 27 July 2017; Revised 8 February 2018; Accepted 5 March 2018; Published 8 April 2018

Academic Editor: J.-C. Cortés

Copyright © 2018 Salim Bichiou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Salim Bichiou, Mohamed Karim Bouafoura, and Naceur Benhadj Braiek, “Time Optimal Control Laws for Bilinear Systems,” Mathematical Problems in Engineering, vol. 2018, Article ID 5217427, 10 pages, 2018. https://doi.org/10.1155/2018/5217427.